# SDR AALA201604279001

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 41,157 hours, 26,789 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 22,637 hours, 10,966 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP19802
- Part serial: YC1375350
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 24,011 hours, 15,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  AT FL 360, REDUCED THRUST SLIGHTLY & FELT & HEARD A COMPRESSOR STALL.  ENG 2 STALL ECAM CAME ON, THEN WENT AWAY.  NO OTHER INDICATIONS FOR DURATION OF FLIGHT.  ACCOMPLISHED TSM 73-00-00-810-865-A.  REPLACED NR 2 ENG T12 TEMP SENSOR IAW AMM 73-21-40.  ACCOMPLISHED REPAIR CONFIRMATION IAW TSM 73-00-00-810-865-A STEP D 1 PG 6.  PERFORMED ENG RUN AT 85% N1, NO STALL.
